RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 11, Pages 1677–1683 (Mi zvmmf934)  

This article is cited in 5 scientific papers (total in 5 papers)

An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations

I. V. Burlachko, G. A. Sviridyuk

Chelyabinsk State University

Full text: PDF file (1018 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:11, 1613–1619

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 65L05; Secondary 34A30, 91B38
Received: 14.10.2002
Revised: 25.04.2003

Citation: I. V. Burlachko, G. A. Sviridyuk, “An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003), 1677–1683; Comput. Math. Math. Phys., 43:11 (2003), 1613–1619

Citation in format AMSBIB
\Bibitem{BurSvi03}
\by I.~V.~Burlachko, G.~A.~Sviridyuk
\paper An algorithm for solving the Cauchy problem for degenerate linear systems of ordinary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 11
\pages 1677--1683
\mathnet{http://mi.mathnet.ru/zvmmf934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2198517}
\zmath{https://zbmath.org/?q=an:1077.65075}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 11
\pages 1613--1619


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf934
  • http://mi.mathnet.ru/eng/zvmmf/v43/i11/p1677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Romanova, “Ob odnom klasse vyrozhdennykh differentsialnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:1 (2010), 70–77  mathnet
    2. A. V. Keller, “Sistemy leontevskogo tipa: klassy zadach s nachalnym usloviem Shouoltera–Sidorova i chislennye resheniya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:2 (2010), 30–43  mathnet
    3. G. A. Sviridyuk, A. V. Keller, “O skhodimosti chislennogo resheniya zadach optimalnogo upravleniya dlya sistem uravnenii leontevskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 24–33  mathnet  crossref
    4. S. A. Zagrebina, “Nachalno-konechnye zadachi dlya neklassicheskikh modelei matematicheskoi fiziki”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 5–24  mathnet
    5. A. A. Zamyshlyaeva, “Matematicheskie modeli sobolevskogo tipa vysokogo poryadka”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:2 (2014), 5–28  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:240
    Full text:95
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021